Patient :I had sex with my boyfriend on April 10th, he did not ejaculate inside me, and I'm pretty sure he went pee before we did anything. I got really scared because I was ovulating on that day, and took the plan B pill about 2 days after. Now, 8 days later I am having slight cramps in my abdomen area, and I don't know if I'm just worrying myself sick, having pre-menstrual cramps, or I'm actually pregnant. I haven't really had any other pregnancy symptoms, and any other symptoms I had were all listed as side effects of the pill, and only lasted a few days. Now I just want to know if the cramps are because I'm pregnant or I am just imagining them.
Thank you for your query
Cramps in the abdomen can be a premenstrual symptom or because of an early pregnancy. It is difficult to discriminate the reason based on this symptom only. But as you say that you have taken emergency pill or the morning after pill within 72 hours of the unprotected sexual intercourse, the chances of a pregnancy are almost remote. If the pill was taken within 72 hours you may be safe.
Hope that answers your query. Have a good day.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.